MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent became stuck on the guidewire.A 7x100x130 innova self expanding stent was selected for use for a superficial femoral artery (sfa) interventional procedure.The stent was attempted to deploy, however, it became stuck on a magic torque guidewire.The physician then removed the stent and delivery system, along with the wire out of the patient through the sheath.The physician had to regain wire access and the procedure was completed with another device.There were no patient complications reported and the patient's status post procedure was stable.The outer shaft, middle shaft and the remainder of the device were checked for damage.There was a kink at the nosecone.No wire was in the device when returned.A.035 amplatz test guidewire was inserted into the device and the wire transcended through the device with no hesitations or restrictions until the kink at the nose cone where a restriction was felt.With applied pressure the wire transcended through the rest of the device.The stent was not returned.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7852181
Report Number2134265-2018-60496
Device Sequence Number1703269
Product Code NIP
UDI-Device Identifier08714729874119
UDI-Public08714729874119
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0022224956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1